# SDR AALA20150118004

- Difficulty date: January 18, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 68,376 hours, 35,635 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Part number: 3953059501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 GALLEY MOUNT AT FWD END OF NR 6 SEAT TRACK IS CORRODED.  R & R GALLEY MOUNT IAW AARD 51-00-05-1 & DWG 5930547.
